Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I started my journey hoping for clearness. Now in Month 4, I have small pimples here and there. Now in awkward places. I have scars and it makes me mad. I get mixed fucking messages rather they will go away too. Which would make anyone made since no one around here seems to know shit about anything but more of what they heard. I hate walking around like this, red marks and scars. I want to get off Accutane. Every fucking pimple I get makes a new scar. This is fucking worthless. I guess they won't fade or even get better after Accutane. My fucking derm showed me pictures of patients that it healed now sounds like he doesn't believe they will. Any had their shit heal after?

Share this post


Link to post
Share on other sites
Guest Poker-Butt
HEY........TURN THOSE CAPS OFFFFFFFFFFFFFFFFF...

LMAO :snooty: :snooty: :snooty:

Share this post


Link to post
Share on other sites
Guest tenshigirl25

i think at such a high dose it's only expected things be up and down..maybe even until the last week.. My derm told me i need to stay on it and even 1 month after the results may not be seen.. ur scars are only minor, they will heal...everything will heal.. it just takes time and patience. im sure things look better then the 1st day u started..ask yourself is it better i go thru this shit now or if never been on accutane, what would ur face look like today or 1 year from now? ur extrmely sexy anyway Mystero...i hope things improve within the next 2 months.. ive been looking at your log since day 1 remember? i know u been stressed out..good luck..

Share this post


Link to post
Share on other sites
Guest tenshigirl25

lol..mystero and me started relatively th same time, except hes been on twice the dose i am..so hes getting twice the side effects.. :(

Share this post


Link to post
Share on other sites

lol at pok

sorry myst, are u sure they wont heal?

maybe theres somethin ur puttin on besides tane? or ur pillow maybe?

Share this post


Link to post
Share on other sites

My acne didn't really clear up until the last few weeks of my accutance course. But i'm sorry to say that your skin will be far more suceptable to scarring post-accutane. It is likely that the scars you have now are permanent. But I think it's worth the trade to have relatively clear skin. At least it was for me.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×